Open Access
1995/1996 Entropy dimensions of the hyperspace of compact sets
Mark McClure
Author Affiliations +
Real Anal. Exchange 21(1): 194-202 (1995/1996).


Let \((X,\rho)\) be a metric space, let \((\mathcal{K}(X),\widetilde{\rho})\) denote the space of non-empty compact subsets of \(X\) with the Hausdorff metric, and let \(E \subset X\). The purpose of this paper is to investigate the relationships between the entropy dimensions of \(E\) and of \(\mathcal{K}(E)\).


Download Citation

Mark McClure. "Entropy dimensions of the hyperspace of compact sets." Real Anal. Exchange 21 (1) 194 - 202, 1995/1996.


Published: 1995/1996
First available in Project Euclid: 3 July 2012

zbMATH: 0860.54011
MathSciNet: MR1377529

Primary: 28C20 , 28D20 , 54B20

Keywords: entropy dimension , fractal dimensions , hyperspace

Rights: Copyright © 1995 Michigan State University Press

Vol.21 • No. 1 • 1995/1996
Back to Top